MAUDE Adverse Event Report: ICU MEDICAL, INC. DELTEC GRIPPER PLUS POWER NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL, INC. DELTEC GRIPPER PLUS POWER NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-3465-24
Medical Device Problem Codes Material Puncture/Hole (1504); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: (b)(6) h3 other: device has not been returned to date.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that when priming the device they saw saline solution came out from the blue tube since it had a clean and wide cut.There was no patient involvement.There was no reported harm, medical intervention, or adverse outcome as result of this event.
 
Additional Manufacturer Narrative
D4: primary udi number; corrected.D9: date returned to mfg.: 7/1/2024.H3 and h6.Evaluation codes: updated.One (1) sample was returned for evaluation without its original packaging, inside a plastic bag.Visual inspection showed a cut in the component tubing and missing component luer cap.Visual and functional testing confirmed the complaint.However, the failure could not be attributed to the manufacturing process since the sample was received in used condition and damaged tubing.The root cause is unknown.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
DELTEC GRIPPER PLUS POWER NEEDLES
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19416043
Report Number3012307300-2024-04235
Device Sequence Number14262941
Product Code FPA
UDI-Device Identifier10610586033049
UDI-Public(01)10610586033049(17)280802(10)4420118
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-3465-24
Device Lot Number4420118
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2024
Supplement Date Received by Manufacturer07/04/2024
Initial Report FDA Received Date05/29/2024
Supplement Report FDA Received Date10/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown